# SDR P2EA00245

- Difficulty date: August 4, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RIGHT OUTBOARD FORE FLAP UPPER SKIN IS DELAMINATED (16 INCHES) AND DENTED.  REPAIRED FORE FLAP IAW SRM 51-40-6 PAGE 8 PARA 11 AND SRM 51-40-6 PAGE 45.  (M)
